MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. BARD MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT
Model Number 122016
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported malfunction is inconclusive.Based upon the available information, the definitive root cause for this malfunction is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The device is labeled for single use.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model 122016 biopsy instrument allegedly experienced self-activation.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The male patient's age and weight were not provided.

Brand Name
BARD MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8783142
Report Number2020394-2019-01471
Device Sequence Number14113047
Product Code KNW
UDI-Device Identifier00801741084676
UDI-Public(01)00801741084676
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number122016
Device Catalogue Number122016
Device Lot NumberRECX3418
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1